# SDR CA060516008

- Difficulty date: May 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 58,267 hours
- Engine: Allsn 501D13D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Elt Wiring
- Component: Airframe, Gendyn, CV580A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF  ELT REMOTE SWITCH WIRING, ROUTING OF THE WIRE BEHIND THE FORWARD RT EQUIPMENT SHELF, SEVERAL WIRES WERE FOUND CHAFING INTO THE WIRE BUNDLE THAT RUNS VERTICALLY BEHIND THE SHELF.  THE WIRES WERE CHAFING ON THE BACK EDGE OF THE FLOOR.  THE WIRING WAS REPAIRED AND SECURED AND THE FLOOR WAS TRIMMED TO ENSURE ADEQUATE CLEARANCE.  ALL OTHER AIRCRAFT IN THE FLEET WERE INSPECTED WITH NO OTHER DAMAGE REPORTED.
